# SDR AALA202111115752

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737*
- Aircraft serial: 44453
- Aircraft time: 4,282 hours, 1,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FOUND FORWARD CABIN MEGAPHONE INOPERATIVE.  REPLACED MEGAPHONE.
